I have been on Triphasil for a month. I usually get my period for 4 days max. By the time i take my last red pill, my period usually stops on that day too. I am on the last red pill and my period is still heavy. Is this normal, what should i do?
- Triphasil Information for Consumers
- Triphasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triphasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am back on triphasil for the last 2 months... I normaly get my period on the 2nd red pill but have
Posted 21 Dec 2009 • 1 answer
Can I start using triphasil after my period with the other pills (avoiding the dark red ones) or is?
Posted 8 Feb 2011 • 1 answer
Posted 11 Sep 2014 • 1 answer
Posted 7 Jan 2015 • 1 answer
Triphasil - I started my period on the third red pill, should I finish drinking the rest of the red?
Posted 1 day 3 hours ago • 0 answers